This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
day 2 off narcotis..... will soma help w/ w/d's ??
Well hello all. day two off this trash... that would be hydrocodone & ultram n e ways. question though... I would love nothing more than to get a few hours of sleep and i know from experience soma's will do that for me. Will that interfeere with the cleaning up process, or getting the narcotics out of my system anyways?? thanks for the help everybody!
I've been using Ambien CR, and it's been helping me get sleep and helping big time with the anxiety. I've never tried Soma...so not sure, but I wouldn't think it would interfere with the process of your body getting clean. I think it's important to try to get some sleep, too. I have tried clonidine .1mg twice per day, and it takes away RLS and will help with sleep a little, too. Some say it works really well...moderately for me.
Guys, please be careful with both of those meds. I haven't been addicted to soma, but a friend of mine was and t was hell, just as bad as narcotics. The ambien CR almost killed me and my family. Even though they say they are non-narcotic doesn't mean that they are safe. Good luck and keep posting.
I thnk Soma is a muscle relaxer & you could use it for 5 days without an addiction worry.
Good Luck, I am so Glad to hear that you are doing it, DAY TWO!!!!! KEEP UP THE GOOD WORK. Remeber that days 4,5,6 are the worst so stay strong, focus on Next Monday that is where you want to get to!!!
Personally I have not had any problem with addiction to Soma and had used it for spasms which I get pretty regularly. I chose to stop those as well because I can live with spasms unless they start to cramp then I consider taking them but as of now I have not taken anymore. I find the sleep they put me in is so short maybe 10 minute intervals at a time then I awake not rested but dragging a ss due to the Soma. The rest I guess I get from taking them is not very peaceful or restful at all so I don't believe for me they are of any value in the way of sleep. I don't know if they are physically addictive to others though so I just tell you my experience in hopes it might help you. It might be of value to you to search them up online or look in a pdr to see what information you can get on them regarding addiction abuse etc........ Hope this helps a bit.
Keep going. Im on day 5, going in to 6 tomorrow morning. Woke up today feeling a bit cruddy, but right now Im feeling pretty good. Sleep is always one of the hardest to deal with in detoxing from the hell we had been taking. Its normal. Lack of appetite, sleep, fatigue etc.. I have been taking a multi vitiman, omega 3 and drinking LOTS of fluids..Isotonic kinds. Last night I took a flexeral. It helped me sleep, but you need to be careull as others have indicated. Days 2-3-4 and kinda 5 are the worst. You will make it. You have to want it. Fight!
Your talking to the ex-soma Queen. Yes, it might help you sleep, but I would try the sublingual melatonin first......the sub, not regular pill from the local drug store....those dont work.....GNC 1mg cherry sublingual. I take 3 and they put me out.
Soma is addictive and dangerous. It may help calm the nerves a bit during withdrawal, but it just made things worse for me. then you have to withdrawal from the soma, but thats nothing like the opiates. 4-5 days of some anxiety. I don't recommend it to anyone, but it is your call.
People here mostly are saying what I think. Soma is bad news and can take you back to narcotics and is one of the last muscle relaxers docs use these days. Just get through a few more days and you won't need any dangerous drugs. all the best
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.